Amin Anari – Pfizer September 2021

Severe Adverse Reaction

A month and a half ago, I took the first Pfizer Vaccine dose and 5 days after I started having blurry vision in my left eye. In 72 hours I lost 70 percent of my vision in the left eye which 2 optometrists and 2 ophthalmologists have diagnosed as Central Serous Retinopathy (CSR) – a case of detached retina. Three of them “unofficially” state the possibility of a connection between this issue and the Pfizer dose I received, one strongly denies it.

My problem right now, is that while they say there is no guarantee that this won’t happen again or get worse if I receive further doses, they cannot exempt me from receiving them, as the valid legal cause for exemption is, if one has “serious side effects”, which is defined as “only if hospitalized”, and losing 70 percent of your eyesight is not considered serious side effect!

I work with computers for a living, so I can’t work, I can’t get hired in retail, I can’t even leave the country on a plane!

I’m traumatised. I’m having panic attacks and I’m having nightmares of going completely blind.

Vancover, British Columbia, Canada